# SDR GAIA00476

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, MAIN CABIN FLOORBEAM HAS CORROSION AROUND CLIP NUT HOLES AT BS 312, LBL 3 AND LBL 10, REF NR 20622.  REPAIRED FLOORBEAM IAW B727 SRM 53-10-8, FIGURE 9.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
